Hapacol Caplet

Print
Barcode: 8935206016710
Description

HAPACOL CABLET 500

COMPOSITION:

Acetaminophen ………………………. 500 mg

Excipients q.s …………………………. 1 tablet

(Wheat starch, avicel, aerosil, magnesium stearate, sodium starch glycolate, PVP K30, sodium benzoate, green).

DOSAGE FORM: Tablet.

PRESENTATIONS:

Box of 10 blisters x 10 tablets.

Bottle of 200 tablets.

ACTIONS:

Acetaminophen produces analgesia, antipyresis. The drug acts on the hypothalamic heat-regulating center to produce antipyresis; heat dissipation is increased as a result of vasodilation and increased peripheral blood flow. Acetaminophen lowers body temperature in patients with fever but rarely lowers normal body temperature.

With therapeutic doses, the analgesic and antipyretic effects of acetaminophen are similar to those of aspirin. Acetaminophen appears to have little effect on cardiovascular and respiratory system, causes no acid - base balance, no gastric irritation, scratch, bleeding.

Acetaminophen is rapidly and almost completely absorbed by the gastrointestinal tract. The elimination half-life of acetaminophen varies from about 1.25 to 3 hours. Acetaminophen is metabolized predominantly by the liver and excreted by the kidney.

INDICATIONS:

Treatment of painful symptoms in cases of headache, migraine, toothache, aches and pains caused by flu, sore throat, musculoskeletal pains, arthritis-induced pains, pains after vaccination or tooth extraction.

Antipyretic actions on patients with cold or diseases associated with fever.

CONTRAINDICATIONS:

Hypersensitivity to any component of the drug. Patients with glucose-6-phosphate dehydrogenase deficiency.

SPECIAL WARNINGS AND PRECAUTIONS FOR USE:

Individuals with phenylketonuria and other individuals who must restrict their intake of phenylalanine should be warned that concurrent use of acetaminophen and aspartame-containing food or drug should not be recommended.

Patients with hypersensitivity (asthma) should not use concurrently acetaminophen and sulfite-containing food or drugs.

Cautions should be taken in patients with previous anemia, hepatic and renal impairments.

Because chronic, excessive consumption of alcohol may increase the risk of acetaminophen-induced hepatotoxicity, it is advised to avoid chronic ingestion of alcohol.

The physician should warn patients of serious signs of skin reactions such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN) or Lyell’s syndrome, acute generalized exanthematous pustulosis (AGEP).

PREGNANCY AND LACTATION:

Safety of acetaminophen on foetus has not determined when administered to pregnant women. Therefore, the drug should be used in pregnant women if clearly needed.

Studies in breast-feeding mothers showed that acetaminophen cause no adverse effects at nursing infants

EFFECTS ON ABILITY TO DRIVE AND USE MACHINES:

The drug does not affect the possibility of driving vehicles and operating machinery.

INTERACTIONS:

Chronic ingestion of large doses of acetaminophen has been reported to potentiate the effects of coumarin- and indandione-derivative anticoagulants.

The possibility of severe hypothermia should be considered in patients receiving concomitant phenothiazine and antipyretic therapy.

Anticonvulsants (including phenytoin, barbiturates, carbamazepine), isoniazid and other antituberculosis drugs may increase acetaminophen-induced liver toxicity.

Acetaminophen may cause liver damage if you consume more alcoholic drinks for a long time.

ADVERSE EFFECTS:

Uncommonly: rash; nausea, vomiting; rephropathy, renal toxicity due to chronic ingestion; neutropenia, pancytopenia, anemia.

Rarely: hypersensitive reactions

Inform your physician about any adverse effects occur during the treatment.

OVERDOSAGE:

Acetaminophen toxicity may result from a single toxic dose, from repeated ingestion of large doses of acetaminophen (e.g. 7.5 - 10 g daily for 1 - 2 days), or from chronic ingestion of the drug. Dose-dependent, hepatic necrosis is the most serious acute toxic effect associated with overdosage and potentially fatal.

Symptoms of acetaminophen overdosage include nausea, vomiting, abdominal pain, cyanosis on skin, mucosa, and nails.

In severe poisoning, mild stimulation, excitement, and delirium may occur initially. This may be followed by CNS depression; stupor; hypothermia; marked prostration; rapid, shallow breathing; rapid, weak, irregular pulses; low blood pressure; and circulatory failure.

Treatment: Early diagnosis is very important in treatment of acetaminophen overdosage.

In the event of severe acetaminophen intoxication, full supportive measures should also be instituted. Gastric lavage should be carried out especially if the overdose was taken within the previous 4 hours.

The main detoxication therapy is use of sulfhydryl compound. N-acetylcysteine gives its effect followed by oral route or an intravenous infusion.

Methionin, activated charcoal and/or saline cathartic are also advised to treat overdose.

DOSAGE & ADMINISTRATION:

Adults and children aged > 12 years: oral dose of 1 tablet each time.

Adults may take 2 tablets each time in severe cases.

The drug should be given every 4 hours and not more than 8 tablets daily.

Or as prescribed by the physician.

Notes:

* Maximum dose / 24 hours: not more than 4g and given every 4 hours.

* Prolonged self-administration should not be advised. Ask your physician if:

- new symptoms occur.

- fever gets worse (39.50C) and lasts for more than 3 days or recurs

- pain gets worse or lasts for more than 5 days.

Read the directions carefully before use.

Consult the physician for more information.

Shelf-life: 24 months from the manufacturing date.

Storage conditions: Store in dry places, not exceeding 300C, protect from light

Specifications: Manufacturer’s.

Reviews

There are yet no reviews for this product.